# SDR 29GA2015033100001

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 32,726 hours, 36,995 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE CONFIGURATION WARNING ACTIVATED IN FLIGHT ANY TIME CONDITION LEVERS AND POWER LEVERS POSITION CHANGE IT WILL TRIGGER CONFIGURATION WARNING HORN.  FOUND SLUGE AND OIL LEAKS ON CONNECTOR PLUGS ON RT LANDING GEAR AREA CLEANED ALL CONNECTOR PLUG, PERFORMED GEAR SWING NO FAULT NOTED, COMPLIED WITH FUNCTIONAL CHECK FLIGHT, NO DEFECTS NOTED.
